# SDR SWIA95577

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

UPON STARTING TAKEOFF ROLL, TRIM AURAL WARNING WENT OFF.  RETURNED TO GATE AFTER ABORTING TAKE OFF.  COULD NOT DUPLICATE PROBLEM.  CYCLED TRIM AND POWER LEVER SWITCHES.  OPS CKS GOOD.  POWERED AIRCRAFT DOWN AND UP.
